# SDR DALA2018060653855

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 55,556 hours, 18,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN, MID SHIP WAS NOT SECURE.  SECURED THE EXIT SIGN.
